# SDR DXTA2021080946640

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N430QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4021
- Aircraft time: 12,362 hours, 6,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B12574
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: ALL RED EMERGENCY LIGHTS BELOW SEAT 12 INOP  FLOOR EMERG EXIT LIGHT: ALL WHITE EMERGENCY LIGHTS ON BOTTOM OF SEAT 10 INOP  // SIGNOFF// GAINED ACCESS TO AIRCRAFT AND APPLIED POWER VERIFIED CABIN FLOORPATH WAY LIGHTS ARE INOP AT SEATS 10 AND 12. GAINED ACCESS TO SEAT TEN PATH WAY LIGHT ASSY CONNECTOR AND CHECKED FOR VOLTAGE 6V DC WAS PRESENT. WITH SEAT TEN LIGHT ASSY DISCONNECTED SEAT 12 LIGHTS ILUMUNATED, BUT DIM, RECONNECTED SEAT 10 LIGHT ASSY AND LIGHTS CAME ON BUT VERY DIM, SEAT 12 LIGHTS ALSO GOT DIMMER. PULLED C/B FLOORPATH LIGHTING ON AUX C/B PANEL, GAINED ACCESS TO MID CABIN FLOORPATH BATTERY NEXT TO SEAT 10 REMOVAL OF DADO PANELS WAS REQUIRED, REMOVED BATTERY PACK AND CHECKED OUTPUT VOLTAGE ON BATTERY 6V DC WAS PRESENT 22VDC IS EXPECTED. ADVISED MCC BATTERY PACK REQUIRES REPLACEMENT, BATTERY. REF G450 CCM 33•54•00. REMOVED #2 EMERGENCY BATTERY DUE TO INOP FLOOR LIGHTS P/N 2013·BR S/N B12574 AND INSTALLED  RECONDITTONED CUSTOMER SUPPLIED BATTERY P/N 2013-BR S/N 812074 IAW G450 IAW CMM 33-54-00. OPS CHECKED GOOD.
